Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 13 of 15 found articles
 
 
  Quasiperiodically driven Josephson junctions: strange nonchaotic attractors, symmetries and transport
 
 
Title: Quasiperiodically driven Josephson junctions: strange nonchaotic attractors, symmetries and transport
Author: Neumann, E.
Pikovsky, A.
Appeared in: European physical journal. B, Condensed matter physics
Paging: Volume 26 (2002) nr. 2 pages 219-228
Year: 2002
Contents:
Publisher: EDP Sciences, Springer-Verlag, Les Ulis
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 13 of 15 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands